# SDR YENA201702240118

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 6859
- Aircraft time: 5,010 hours, 1,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE R4 DOOR SLIDE HAD ERRONEOUS INDICATIONS. FLIGHT ATTENDENT PANEL SHOWED SLIDE DISARMED AND ECAM DOOR PAGE IN COCKPIT WAS SHOWING SLIDE DISARMED WITH THE WHITE SLIDE INDICATION MISSING.   FOUND A PIECE OF DEBRIS ON R4 DOOR GIRT BAR ATTACHMENT, REMOVED AND CLEANED ATTACHMENTS. DOOR OPS CHECKED NORMAL.
